Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 1, Issue 2, 2011
Metadata
 

On the scattering problem in Ryckman's class of Jacobi matrices
Leonid B. Golinskii, Alexander Kheifets and Peter Yuditskii
pp. 111–121
Abstract | Full-Text PDF (186 KB) | Metadata

Spectral properties of the discrete random displacement model
Roger Nichols and Gunter H. Stolz
pp. 123–153
Abstract | Full-Text PDF (562 KB) | Metadata

Spectral asymptotics for Robin problems with a discontinuous coefficient
Gerd Grubb
pp. 155–177
Abstract | Full-Text PDF (303 KB) | Metadata

Non-random perturbations of the Anderson Hamiltonian
Stanislav Molchanov and Boris Vainberg
pp. 179–195
Abstract | Full-Text PDF (233 KB) | Metadata

Spectral properties of grain boundaries at small angles of rotation
Rainer Hempel and Martin Kohlmann
pp. 197–219
Abstract | Full-Text PDF (787 KB) | Metadata

Scattering matrix and functions of self-adjoint operators
Alexander Pushnitski
pp. 221–236
Abstract | Full-Text PDF (183 KB) | Metadata